# SDR YENA2020090800448

- Difficulty date: September 4, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000047
- Aircraft time: 39,060 hours, 24,978 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK RIB 10 WING MAIN BOX LOWER SKIN SPAR 2 TRAILING EDGE RT WING.  PERFORMED PERMANENT REPAIR ON RIB 10 WING MAIN BOX LOWER SKIN SPAR 2 TRAILING EDGE RT WING IAW E190 SRM 57-10-01, REPAIR 54 ITEM 9 FIGURE 201 SHEET 6.  NO FURTHER ACTION REQUIRED, REF AEROMAN WO# 2020-288/1 WCC 2020-243009.
